# SDR QXEA2011021000135

- Difficulty date: February 6, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 23,111 hours, 23,935 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nr 2 Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION MESSAGE WHEN PROP NR 2 ADVISORY LIGHT LIT.  CAUTION LIGHT CYCLED OFF AND ON AS SYS WORKED AND PROP NR 2 ADVISORY LIT.  RAN CHECKLIST.  MX CONTROL ADVISED DIVERT.  LANDING UNEVENTFUL.  FOUND FAULT CODE OPEN HEATER. C/W FIM 30-61-00-810-857 1.-4. A. (1) AND AMM 30-61-00-760-801. FOUND DEICE WIRE HARNESS NR 2 PROP NR 1 BLADE INTERMITTENT.  REPLACED NR 1 DEICE HARNESS IAW AMM 61-10-06-000-805 AND 61-10-06-400-805.  FUNCTIONAL TEST GOOD.  OK FOR CONTINUED SERVICE.
